... Lexapro. I've read where Remeron causes weight gain. My question is, does it cause weight gain because it makes you hungry and you eat too much or do you start gaining weight no matter what since it's a side effect of the drug? Thank you!
Hi, Jimmy! Yes, these drugs (lexapro included) can cause an increase in appetite in some people, but the drugs also affect your basal metabolism and that causes the weight gain that can;t be controlled.
Keep in mind that in clinical studies only about 10%, on average, of users experienced weight gain ~ just a few percentage points above the number of subjects who gained weight on the placebo.
Best wishes and good luck to you, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Mar 2014 • 1 answer
Posted 15 May 2014 • 1 answer
Posted 2 Feb 2015 • 2 answers
Posted 19 Sep 2015 • 12 answers
Remeron plus Wellbutrin? Remeron has been the antidepressant that has worked the best and I've been?
Posted 10 Feb 2018 • 1 answer